# SDR F06014

- Difficulty date: February 11, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 12,666 hours, 11,854 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14533022409
- Part serial: 145377
- Condition: Failed
- Location: Spoilers
- Part time: 10,049 hours, 9,509 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A SPOILER FAIL MESSAGE IN FLIGHT.  MAINTENANCE REPLACED THE SPOILER CONTROL UNIT.
